# SDR UALA2012062203340

- Difficulty date: June 17, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 62,336 hours, 22,084 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Knob
- Condition: Out Of Position
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

KNOBS FOR AFT CABIN TEMP AND RT PACK ARE REVERSED.  PLACED KNOBS IN CORRECT POS.
